Abstract and Applied Analysis
Volume 2005 (2005), Issue 6, Pages 607-617
Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations
Mathematics Department, Dawson-Loeffer Science and Mathematics Building, Oklahoma City University, 2501 North Blackwelder, Oklahoma City 73106-1493, OK, USA
Received 30 May 2004
Copyright © 2005 Ismail Kombe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We will investigate the nonexistence of positive solutions for the following nonlinear parabolic partial differential equation: in , , in , on where is the subelliptic -Laplacian and .